# SDR SWAA2022020257042

- Difficulty date: October 13, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 34,446 hours, 20,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK #1 LBL 45 HAS WEAR MARKS AND LIGHT CORROSION ON UPPER CROWN STA 520 MARKED / REPAIRED SEAT TRACK. REF. SRM. 53-00-52-2R-4; AND EA#1-A53-11779 REV1.
